# SDR 2016FA0000568

- Difficulty date: November 4, 2016
- Submitted: November 15, 2016
- Operation: General aviation
- Aircraft: N710LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11420
- Aircraft time: 1,106 hours
- Engine: Lyc IO360L2A
- Engine time: 1,064 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Engine
- Part time: 1,065 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3RD INSPECTION PER SERVICE ADVISORY NR SA-167 THE FOLLOWING ABNORMALITIES WERE DISCOVERED:  CYLINDER NR 1, NR 2, AND NR 4 EXHAUST PUSHRODS(ROCKER ARM END) AND ROCKER ARMS WERE ABNORMALLY WORN. ENGINE TOTAL TIME:  1064.6 HOURS
